# SDR 95ZZZM512

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87GL
- Make and model: Beech 1900C
- Aircraft serial: UC87
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Indicator
- Part number: 1143800075
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - THE CREW ELECTED AN AIR TURN BACK AFTER OBSERVING THE RT ENGINE AT 104 PERCENT AND 2700 LBS TORQUE WOULD NOT MAKE REQUIRED TORQUE.  THE CREW ACCOMPLISHED AN UNEVENTFUL LANDING.  MAINTENANCE CALIBRATED THE TORQUE SYSTEM, THE ITT SYSTEM, COMPRESSOR WASHED THE ENGINE, AND REPLACED THE N1 INDICATOR.  THE ENGINE RUN WAS SATISFACTORY.  (M)
